A nonlinearizable action of S 3 on 4
Annales de l'Institut Fourier, Volume 52 (2002) no. 1, p. 133-143

The main purpose of this article is to give an explicit algebraic action of the group S 3 of permutations of 3 elements on affine four-dimensional complex space which is not conjugate to a linear action.

Nous construisons une action algébrique non linéarisable (i.e. pas conjuguée à une action linéaire) du groupe S 3 des permutations de 3 éléments sur l’espace affine complexe de dimension quatre. Plus généralement, cette action peut être utilisée pour construire des actions non linéarisables de S 3 sur n pour tout entier n4.

DOI : https://doi.org/10.5802/aif.1879
Classification:  14R20,  13A50
Keywords: nonlinearizable actions, equivariant vector bundles, invariants
@article{AIF_2002__52_1_133_0,
     author = {Freudenburg, Gene and Moser-Jauslin, Lucy},
     title = {A nonlinearizable action of $S\_3$ on ${\mathbb {C}}^4$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {1},
     year = {2002},
     pages = {133-143},
     doi = {10.5802/aif.1879},
     zbl = {1028.14019},
     mrnumber = {1881573},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_1_133_0}
}
Freudenburg, Gene; Moser-Jauslin, Lucy. A nonlinearizable action of $S_3$ on ${\mathbb {C}}^4$. Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 133-143. doi : 10.5802/aif.1879. http://www.numdam.org/item/AIF_2002__52_1_133_0/

[A] T. Asanuma Non-linearizable algebraic k * -actions on affine spaces, Invent. Math., Tome 138 (1999) no. 2, pp. 281-306 | Article | MR 1720185 | Zbl 0933.14027

[BH1] H. Bass; W. Haboush Linearizing certain reductive group actions, Trans. Amer. Math. Soc., Tome 292 (1985), pp. 463-482 | Article | MR 808732 | Zbl 0602.14047

[BH2] H. Bass; W. Haboush Some equivariant K-theory of affine algebraic group actions, Comm. Algebra, Tome 15 (1987), pp. 181-217 | Article | MR 876977 | Zbl 0612.14047

[DK] H. Derksen; F. Kutzschebauch Non-linearizable holomorphic group actions, Math. Annalen, Tome 311 (1998), pp. 41-53 | Article | MR 1624259 | Zbl 0911.32042

[HK] P. Heinzner; F. Kutzschebauch Le principe d'Oka équivariant, C.R. Acad. Sci. Paris, Série I, Tome 315 (1992), pp. 217-220 | MR 1194532 | Zbl 0782.32021

[Kr1] H.P. Kraft; Ed. H.P. Kraft, T. Petrie, G. Schwarz Algebraic automorphisms of affine space, Topological Methods in Algebraic Transformation Groups, Proceedings of a Conference at Rutgers, Birkhäuser (Progress in Mathematics) Tome Vol. 80 (1989), pp. 81-106 | Zbl 0719.14030

[Kr2] H.P. Kraft; Ed. A. Bialynicki-Birula Et Al. G-vector bundles and the linearization problem, Group Actions and Invariant Theory, Proceeding of the 1988 Montreal Conference, CMS Conference Proceedings (Canadian Math. Soc.) Tome Vol. 10 (1988), pp. 111-124 | Zbl 0703.14009

[KS] H.P. Kraft; G. Schwarz Reductive group actions with one dimensional quotient, Publ. Math. IHES, Tome 76 (1992), pp. 1-97 | Numdam | MR 1215592 | Zbl 0783.14026

[Med] K. Mederer Moduli of G-equivariant vector bundles (1995) (Thesis, Brandeis Univ.)

[MJ] L. Moser-Jauslin Triviality of certain equivariant vector bundles for finite cyclic groups, C.R. Acad. Sci. Paris, Tome 317 (1993), pp. 139-144 | MR 1231410 | Zbl 0813.14033

[MMP1] M. Masuda; L. Moser-Jauslin; T. Petrie Equivariant algebraic vector bundles over cones with smooth one dimensional quotient, J. Math. Soc. Japan, Tome 50 (1998), pp. 379-414 | Article | MR 1613156 | Zbl 0928.14013

[MMP2] M. Masuda; L. Moser-Jauslin; T. Petrie The equivariant Serre problem for abelian groups, Topology, Tome 35 (1996), pp. 329-334 | Article | MR 1380501 | Zbl 0884.14007

[MP] M. Masuda; T. Petrie Stably trivial equivariant algebraic vector bundles, J. Amer. Math. Soc., Tome 8 (1995), pp. 687-714 | Article | MR 1303027 | Zbl 0862.14009

[Q] D. Quillen Projective modules over polynomial rings, Invent. Math., Tome 36 (1976), pp. 167-171 | Article | MR 427303 | Zbl 0337.13011

[Sch] G. Schwarz Exotic algebraic group actions, C.R. Acad. Sci. Paris, Tome 309 (1989), pp. 89-94 | MR 1004947 | Zbl 0688.14040

[Sus] A. Suslin Projective modules over a polynomial ring, Soviet Doklady, Tome 17 (1976), pp. 1160-1164 | Zbl 0354.13010

[Sus] A. Suslin Projective modules over a polynomial ring, Dokl. Acad. Nauk. SSSR, Tome 26 (1976)